# SDR CALA2019030100310

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 79,820 hours, 20,681 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Part number: 149N76654
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-6620) FUSELAGE BODY FAIRING SUPPORT BRACKET HAS 1" CRACK AT BS 1300 STR 25R (51-003). REF NR 9889213. CUT OUT CRACK DAMAGE AREA AND FABRICATED REPAIR ANGLE AT FAIRING SUPPORT BRACKET AT BS 1300 STR 25R REF SRM 53-60-71 AND INSTALLED. REF NR 9889213.
